# SDR SWAA2022040752595

- Difficulty date: November 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 54,821 hours, 32,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FCB R/H AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE STA 500D RBL 27 WL 156 (MARKED) / CORROSION ON FCB R/H AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE STA 500D P/N 143A9485-35 FOUND OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS ARE GIVEN IN THE SRM REPLACEMENT PART PER SRM 51-10-02-0G-0; REMOVED FCB R/H AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE STA 500D PER SRM 51-40-02-0G-0; INSTALLED NEW SUPPORT ANGLE AT 500D PER SRM 51-40-02-0G-0; DWG 143A7902; DWG 143A9481 93114U 13NOV19
